Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/50320
Title: | Variability analysis of complex networks measures based on stochastic distances | Authors: | Cabral, Raquel S. Frery, Alejandro C. Ramírez, Jaime A. |
Issue Date: | 2014 | Publisher: | 0378-4371 | Journal: | Physica A: Statistical Mechanics and its Applications | URI: | http://hdl.handle.net/10553/50320 | ISSN: | 0378-4371 | DOI: | 10.1016/j.physa.2014.07.079 | Source: | Physica A-Statistical Mechanics And Its Applications[ISSN 0378-4371],v. 415, p. 73-86 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
3
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
2
checked on Mar 30, 2025
Page view(s)
65
checked on Jan 18, 2025
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.